# SDR AALA20160325007

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 12,725 hours, 1,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLASHLIGHT NEAR 1R DOOR JUMP SEAT IS INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW AMM 25-64-01.  OPERATIONAL TESTED GOOD.
